MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BIO-MOD GLEN 4MM ALL-POLY MED MM; PROSTHESIS, EXTREMITIES

ZIMMER BIOMET, INC. BIO-MOD GLEN 4MM ALL-POLY MED MM; PROSTHESIS, EXTREMITIES
Catalog Number 113851
Medical Device Problem Codes Loss of Osseointegration (2408); Patient Device Interaction Problem (4001); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Muscle/Tendon Damage (4532)
Date of Event 08/25/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2020 - 01586.0001825034 - 2020 - 01588.0001825034 - 2020 - 01589.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported patient underwent right biomet comprehensive reverse shoulder system approximately ten (10) years ago.Patient underwent a revision procedure approximately three (3)months post-implantation due to pain, loss of range of motion and loosening.
 
Additional Manufacturer Narrative
No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.Dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: item# 118001; lot# 380310 item# 113646; lot# 453180 item# 113044; lot# 817890 item# 00111314001; lot# 68234202 item# 00111314001; lot# 69524228 item# 00111314001; lot# 69524228.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery approximately three (3) months post-implantation due to experiencing pain, loss of rom, and loosening of components.It was also noted that the patient was revised to a hemiarthroplasty due to anterior instability and loss of subscapularis.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: according to legal, the patient experienced pain, loss of range of motion, and loosening of components.Revision to hemiarthroplasty due to anterior instability and loss of the subscap.The root cause of the previous revision does not change.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BIO-MOD GLEN 4MM ALL-POLY MED MM
Common Device Name
PROSTHESIS, EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key9943725
Report Number0001825034-2020-01585
Device Sequence Number16964710
Product Code KWT
UDI-Device Identifier00880304006928
UDI-Public(01)00880304006928
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K030710
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2012
Device Catalogue Number113851
Device Lot Number616490
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/19/2020
Supplement Date Received by Manufacturer04/23/2020
03/07/2024
08/09/2024
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date04/24/2020
03/19/2024
08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale